# SDR BAQA085824

- Difficulty date: March 27, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,653 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010103A003
- Part serial: 973916
- Condition: Leaking
- Location: Transmission
- Part time: 255 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VIBRATION.  MOUNT LEAKING.  REPLACED WITH SERVICEABLE UNIT.
